Existence Theorems for Vortices in the Aharony–Bergman–Jaferis–Maldacena Model

Xiaosen Han, Yisong Yang

Research output: Contribution to journalArticle

Abstract

A series of sharp existence and uniqueness theorems are established for the multiple vortex solutions in the supersymmetric Chern–Simons–Higgs theory formalism of Aharony, Bergman, Jaferis, and Maldacena, for which the Higgs bosons and Dirac fermions lie in the bifundamental representation of the general gauge symmetry group (Formula presented.). The governing equations are of the BPS type and derived by Kim, Kim, Kwon, and Nakajima in the mass-deformed framework labeled by a continuous parameter.

Original languageEnglish (US)
Pages (from-to)229-259
Number of pages31
JournalCommunications in Mathematical Physics
Volume333
Issue number1
DOIs
StatePublished - 2014

Fingerprint

existence theorems
uniqueness theorem
Gauge Symmetry
Existence and Uniqueness Theorem
Higgs Boson
Gauge Group
Symmetry Group
Higgs bosons
Existence Theorem
Paul Adrien Maurice Dirac
Fermions
Vortex
Governing equation
fermions
vortices
formalism
Series
symmetry
Model
Framework

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Existence Theorems for Vortices in the Aharony–Bergman–Jaferis–Maldacena Model. / Han, Xiaosen; Yang, Yisong.

In: Communications in Mathematical Physics, Vol. 333, No. 1, 2014, p. 229-259.

Research output: Contribution to journalArticle

@article{365cf6166bbd45dab9a77cc558438838,
title = "Existence Theorems for Vortices in the Aharony–Bergman–Jaferis–Maldacena Model",
abstract = "A series of sharp existence and uniqueness theorems are established for the multiple vortex solutions in the supersymmetric Chern–Simons–Higgs theory formalism of Aharony, Bergman, Jaferis, and Maldacena, for which the Higgs bosons and Dirac fermions lie in the bifundamental representation of the general gauge symmetry group (Formula presented.). The governing equations are of the BPS type and derived by Kim, Kim, Kwon, and Nakajima in the mass-deformed framework labeled by a continuous parameter.",
author = "Xiaosen Han and Yisong Yang",
year = "2014",
doi = "10.1007/s00220-014-2179-6",
language = "English (US)",
volume = "333",
pages = "229--259",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Existence Theorems for Vortices in the Aharony–Bergman–Jaferis–Maldacena Model

AU - Han, Xiaosen

AU - Yang, Yisong

PY - 2014

Y1 - 2014

N2 - A series of sharp existence and uniqueness theorems are established for the multiple vortex solutions in the supersymmetric Chern–Simons–Higgs theory formalism of Aharony, Bergman, Jaferis, and Maldacena, for which the Higgs bosons and Dirac fermions lie in the bifundamental representation of the general gauge symmetry group (Formula presented.). The governing equations are of the BPS type and derived by Kim, Kim, Kwon, and Nakajima in the mass-deformed framework labeled by a continuous parameter.

AB - A series of sharp existence and uniqueness theorems are established for the multiple vortex solutions in the supersymmetric Chern–Simons–Higgs theory formalism of Aharony, Bergman, Jaferis, and Maldacena, for which the Higgs bosons and Dirac fermions lie in the bifundamental representation of the general gauge symmetry group (Formula presented.). The governing equations are of the BPS type and derived by Kim, Kim, Kwon, and Nakajima in the mass-deformed framework labeled by a continuous parameter.

UR - http://www.scopus.com/inward/record.url?scp=84922071093&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84922071093&partnerID=8YFLogxK

U2 - 10.1007/s00220-014-2179-6

DO - 10.1007/s00220-014-2179-6

M3 - Article

AN - SCOPUS:84922071093

VL - 333

SP - 229

EP - 259

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -